default search action
"On cyclic caps in 4-dimensional projective spaces."
Massimo Giulietti (2008)
- Massimo Giulietti:
On cyclic caps in 4-dimensional projective spaces. Des. Codes Cryptogr. 47(1-3): 135-143 (2008)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.